# SDR DXTA2013112505580

- Difficulty date: November 25, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N221QS
- Make and model: Amd FALCON2000EX
- Aircraft serial: 054
- Aircraft time: 6,575 hours, 3,780 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Microwave Oven
- Part number: 400133804L
- Part serial: 99825222
- Condition: Faulty
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, P
- Precautionary procedure: H

## Discrepancy

FLIGHT ATTENDANT WENT TO USE THE MICROWAVE IN GALLEY & UPON STARTING THE MICROWAVE, WHITE ELEC SMOKE BEGAN SPEWING FROM BEHIND OR IN THE MICROWAVE.  DESELECTED THE GALLEY MASTER SWITCH IN THE COCKPIT & THE SMOKE STOPPED.  R & R THE GALLEY MICROWAVE ASSEMBLY WITH A REPAIRED UNIT IAW F2000 EX EASY MM 25-33-17 & 20-00-00, OPERATIONS CHECKED GOOD.
